# SDR RAIA201902200010

- Difficulty date: February 20, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 41,962 hours, 25,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL AFT OF SERVICE DOOR HAS CORROSION. REMOVED AND REPLACED RT SILL AFT OF SERVICE DOOR.
